Top answers from doctors based on your search:
Disclaimer

Women hairloss

A 57-year-old female asked:
Dr. Robert Jackson
43 years experience Dermatology
See derm: You should see dermatologist for full evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 24-year-old female asked:
Dr. Robert Sterling
A Verified Doctor answered
A US doctor answered Learn more
A Hair-Raising Story: The evidence for platelet-rich plasma(PRP)for hair loss is as thin as your hair must be.Often used with other medications for hair growth (minoxidil,p ... Read More
1
1 thank
Dr. Virginia Garrett
41 years experience Physical Medicine and Rehabilitation
Plasma injection: The injection itself is unlikely to cause hair loss but hair loss can occur with any illness, any period of high stress or injuries, also with major c ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Kathy Robinson
32 years experience Family Medicine
Count the hairs: This is kind of tedious to do but normal hair loss is 50-100 hairs daily. If you want to find out if your hair loss is excessive try using a hair free ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Hairloss: Consult a dermatologist who will examine your scalp for pathology, tell you whether the hair loss may be permanent, check thyroid status,and family hi ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Jessica Khan
32 years experience Infectious Disease
Plenty of factors: There are several reasons for female hair loss = hormonal, genetic, medications, environmental. Some of these can be evaluated by blood tests or look ... Read More
5
5 thanks
A 33-year-old female asked:
Dr. Robert Grieco
37 years experience Family Medicine
Yes: Obesity in woman is associated with something called androgenization which means that estrogen is converted in to a male hormone. That causes the faci ... Read More
2
2 thanks
A 25-year-old member asked:
Dr. Pavel Conovalciuc
23 years experience Family Medicine
Hard: It is hard to tell what drugs to use because if no identifiable problem is known, you are at the mercy of luck. Rogain is a well known medication prim ... Read More
A 30-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Low iron,thyroid: Many things can lead to hair loss including heredity, iron deficiency, an under active thyroid or hormone abnormalities associated with polycywtic ova ... Read More
20
20 thanks
A 30-year-old member asked:
Dr. Morris Westfried
46 years experience Dermatology
Will stabilize: The hair will return over a period of 6 months but rogaine (minoxidil) could be used in interval as stimulant to hair growth. Suggest checking blood f ... Read More
2
2 thanks
A 36-year-old member asked:
Dr. Franklyn Farrell
A Verified Doctor answered
A US doctor answered Learn more
Go see your doctor: You need to go and see your doctor to diagnose why you are losing your hair. You need to figure that out first and then you may be able to formulate ... Read More
9
9 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month